MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU212110
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The gore® tag® thoracic endoprosthesis provides endovascular repair of the descending thoracic aorta (dta).A review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular treatment for infrarenal aortic dissection and was implanted with a conformable gore tag® thoracic endoprostheses (ctag).It was reported that there was partial unintentional coverage of the left renal artery.There was no deficiency of the device reported.The patient tolerated the procedure.
 
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular treatment for infrarenal aortic dissection and was implanted with a conformable gore tag® thoracic endoprostheses (ctag).It was reported that there was partial unintentional coverage of the right renal artery.There was no deficiency of the device reported.The patient tolerated the procedure.On (b)(6) 2019, the patient was reported to be experiencing renal function.Computed tomography was performed this date and showed complete coverage of the right renal artery.The patient underwent reintervention and the was converted to open repair and the conformable gore tag® thoracic endoprostheses was explanted.The patient tolerated the reintervention.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8376343
Report Number2017233-2019-00086
Device Sequence Number1332345
Product Code MIH
UDI-Device Identifier00733132617777
UDI-Public00733132617777
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2019
Device Catalogue NumberTGU212110
Device Lot Number15952249
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age49 YR
Patient Weight136